# SDR AALA20020761

- Difficulty date: May 27, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(APU) EN ROUTE, AFTER TAKE OFF CABIN FILLED WITH A HAZE.  FLIGHT ATTENDANT IN REAR REPORTED IT WAS DIFFICULT TO SEE FROM REAR TO FRONT OF CABIN.  LANDED WITHOUT INCIDENT.  REPLACED APU ASSEMBLY DUE TO LEAKING AT INTAKE.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
